MAUDE Adverse Event Report: SALTER LABS PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.0MM

SALTER LABS PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.0MM
Model Number H-PFHV-80
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D4, g4: pt101uk is not sold in the usa, but it is similar to a product which is sold in the usa (pt101us).The 510(k) for the similar product is k131895.Product background: the pt101 airvo 2 humidifier (airvo 2) is an active humidifier with integrated flow generator that delivers high flow warmed and humidified respiratory gases to spontaneously breathing patients through a variety of patient interfaces.It's intended use is for the treatment of spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases.The airvo 2 device should not be used for life support purposes, and appropriate patient monitoring must be used at all times.Method: the subject airvo 2 was not returned to fisher & paykel healthcare (f&p) for evaluation.F&p's investigation is based on the information provided by the healthcare facility, previous investigations of similar complaints, and f&p's knowledge of the product.Results: the healthcare facility has stated that the power out alarm of the airvo 2 sounded for less than 120 seconds.Based on f&p's ongoing investigation, knowledge of the product, and previous investigations of similar complaints, the power out alarm sounding for less than 120 seconds is likely due to the aging of the component supercapacitors assembled into the airvo 2.There was no patient involvement reported by the healthcare facility.Conclusion: f&p's investigation was unable to determine the exact cause of the reported event.Based on f&p's ongoing investigation, knowledge of the product, and previous investigations of similar complaints, the power out alarm of the airvo 2 sounding for less than 120 seconds is likely due to the aging of component supercapacitors.F&p are conducting further data analysis into usage patterns over multiple years, including before and after covid-19.A historical search of complaint data has been conducted for the previous 2 years which showed that the power out alarm sounding for less than 120 seconds has not caused or contributed to any serious adverse events.An update to the disinfection kit user manual of the airvo 2 was made to include a regular test of the power out alarm, to be carried out in between each patient use.This change was communicated to users through a voluntary field safety notice in september 2025.During the manufacturing process, quality control measures ensure each manufactured airvo 2 meets specification.These quality control measures are performed at the end of the final assembly process on 100% of the manufactured units.Any unit that fails any of these tests will be rejected.The subject device would have met the required specifications.The user instruction (ui) of the airvo 2 humidifier states: - "if either alarm signal is absent, do not use the unit.Contact your fisher & paykel healthcare representative." - "the unit is not intended for life support." - "appropriate patient monitoring must be used at all times.Loss of power means loss of therapy." - "use continuous oxygen monitoring on patients who would desaturate significantly in the event of disruption to their oxygen supply.".
 
Event or Problem Description
It was reported that: "ett leaks during procedure.In regard to the intubation, neither of them was difficult.One patient had full dentures that were removed prior to intubation.The other patient had all their own teeth.On both occasions the tubes were inflated with a syringe, the pressure was checked multiple times with the manometer to check the cuff pressure multiple times.Once the bung was placed onto the tube the pressure wasn't checked however, we used the machine ventilation to check if there was a leak present.The ett was straight out of the packing, the cuff was inflated prior to insertion as per protocol then deflated prior to placement.The ett was kept, and we submerged it in water and inflated the cuff to check for a leak (there was not) and then it was discarded in the medical waste as per protocol." two incidents recorded for this complaint so two reports will be submitted the second report is 3004748541-2025-00090.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 16 oct 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Device history record (dhr) review: no issues found in the dhr.Based on the device history record (dhr) review there were no abnormal processing issues noted.All products/packaging were produced per the approved manufacturing procedures, specifications, and inspections.Risk assessment: the ultimate risk is low, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/ caregiver: performed risk assessment with rma-20024b rev 3.The complaint most closely aligns with risk id r25 with a potential cause of hazard being "cuff having pin hole".Severity = 6, likelihood of occurrence = 2, calculated occurrence = 0.023%.Per ref-20001-c1 rev 2, these levels indicate low risk.2.Regulatory/ compliance: reviewed ref-20001-c1 rev 2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact: reviewed ref-20001-c1 rev 2, and there is low brand recognition/customer impact.Complaint history review: the complaint history was reviewed in grand avenue from reported dates 09/16/23 through 09/16/25, for part number i-pfhv-80 and failure mode "a050402 - gas/air leak".There were 9 other complaints reported for the same issue and part number under (b)(6) during the same timeframe.Sales = (b)(4).Calculated occurrence (p1) = (10 / (b)(4)) x 100 = (b)(4).Occurrence ranking = 4.

Brand Name
PARKER
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.0MM
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23318855
Report Number3004748541-2025-00089
Device Sequence Number20117480
Product Code BTR
UDI-Device Identifier00607411952753
UDI-Public(01)00607411952753(10)2501HV0122M
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K984528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFHV-80
Device Catalogue NumberH-PFHV-80
Device Lot Number2501HV0122M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown